# SDR EIA2003114

- Difficulty date: July 26, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 104,111 hours, 25,852 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2121
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN CARGO SMOKE DETECTOR WARNING LIGHT ILLUMINATED IN FLIGHT INTERMITTENTLY.   ALL FIVE (5) TIMES AN EXAMINATION OF UPPER DECK DISCLOSED NO FIRE.  CORRECTIVE ACTION, REMOVED AND REPLACED SMOKE DETECTOR IAW MM 747-26-14-02.
